Alert archive / North Dakota / Winter Storm Watches in 2021
Winter Storm Watch 1, NWS Bismarck, ND
NWS Bismarck, ND issued this winter storm watch at Dec 3, 2021, 4:03 AM CST for 13 counties in North Dakota. It took effect at Dec 4, 2021, 12:00 PM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 3, 2021, 4:03 AM CST (10:03 UTC)
- In effect from
- Dec 4, 2021, 12:00 PM CST
- Expired
- Dec 4, 2021, 4:39 AM CST
- In force
- Issued by
- NWS Bismarck, ND
Counties Bottineau County, ND, Burke County, ND, Divide County, ND, Foster County, ND, McHenry County, ND, Mountrail County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Stutsman County, ND, Wells County, ND, Williams County, ND
The radar
The Minot AFB radar (KMBX), 23 km from the middle of the area, began a volume at 10:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 10.1 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1163 m above ground
- 0-6 km bulk shear
- 96 kt
- 0-1 km storm-relative helicity
- 579 m²/s²
- 0-3 km storm-relative helicity
- 588 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
289 WWUS43 KBIS 031003 WSWBIS URGENT - WINTER WEATHER MESSAGE National Weather Service Bismarck ND 403 AM CST Fri Dec 3 2021 NDZ001>003-009>011-021-031815- /O.NEW.KBIS.WS.A.0001.211204T1800Z-211206T0000Z/ Divide-Burke-Renville-Williams-Mountrail-Ward-McLean- Including the cities of Parshall, Columbus, New Town, Stanley, Wilton, Glenburn, Underwood, Sherwood, Minot, Portal, Lignite, Mohall, Powers Lake, Crosby, Williston, Garrison, Turtle Lake, Washburn, and Bowbells 403 AM CST Fri Dec 3 2021 ...WINTER STORM WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON... * WHAT...Heavy snow possible. Total snow accumulations between 4 and 7 inches possible. Higher amounts possible within heavier snow bands. Winds could gust as high as 35 mph. * WHERE...Portions of northwest and central North Dakota. * WHEN...From Saturday afternoon through Sunday afternoon. * IMPACTS...Travel could be very difficult. Areas of blowing snow could significantly reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. && $$ NDZ004-005-012-013-022-023-025-031815- /O.NEW.KBIS.WS.A.0001.211204T2100Z-211206T0000Z/ Bottineau-Rolette-McHenry-Pierce-Sheridan-Wells-Foster- Including the cities of Rugby, Goodrich, Shell Valley, Fessenden, Harvey, Rolette, Dunseith, Rolla, St. John, Velva, Drake, Carrington, Mcclusky, Towner, and Bottineau 403 AM CST Fri Dec 3 2021 ...WINTER STORM WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON... * WHAT...Heavy snow possible. Total snow accumulations between 4 and 7 inches possible. Higher amounts possible within heavier snow bands. Winds could gust as high as 35 mph. * WHERE...Portions of central and northeast North Dakota. * WHEN...From Saturday afternoon through Sunday afternoon. * IMPACTS...Travel could be very difficult. Areas of blowing snow could significantly reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. && $$ Heinert
4 follow-up statements
373 WWUS43 KBIS 031741 WSWBIS URGENT - WINTER WEATHER MESSAGE National Weather Service Bismarck ND 1141 AM CST Fri Dec 3 2021 NDZ001>003-009>011-021-040145- /O.CON.KBIS.WS.A.0001.211204T1800Z-211206T0000Z/ Divide-Burke-Renville-Williams-Mountrail-Ward-McLean- Including the cities of Parshall, Columbus, New Town, Stanley, Wilton, Glenburn, Underwood, Sherwood, Minot, Portal, Lignite, Mohall, Powers Lake, Crosby, Williston, Garrison, Turtle Lake, Washburn, and Bowbells 1141 AM CST Fri Dec 3 2021 ...WINTER STORM WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON... * WHAT...Heavy snow possible. Total snow accumulations between 4 and 7 inches possible. Higher amounts possible within heavier snow bands. Winds could gust as high as 35 mph. * WHERE...Portions of northwest and central North Dakota. * WHEN...From Saturday afternoon through Sunday afternoon. * IMPACTS...Travel could be very difficult. Areas of blowing snow could significantly reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. && $$ NDZ004-005-012-013-022-023-025-040145- /O.CON.KBIS.WS.A.0001.211204T2100Z-211206T0000Z/ Bottineau-Rolette-McHenry-Pierce-Sheridan-Wells-Foster- Including the cities of Rugby, Goodrich, Shell Valley, Fessenden, Harvey, Rolette, Dunseith, Rolla, St. John, Velva, Drake, Carrington, Mcclusky, Towner, and Bottineau 1141 AM CST Fri Dec 3 2021 ...WINTER STORM WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON... * WHAT...Heavy snow possible. Total snow accumulations between 4 and 7 inches possible. Higher amounts possible within heavier snow bands. Winds could gust as high as 35 mph. * WHERE...Portions of central and northeast North Dakota. * WHEN...From Saturday afternoon through Sunday afternoon. * IMPACTS...Travel could be very difficult. Areas of blowing snow could significantly reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. && $$ Edwards
081 WWUS43 KBIS 032023 WSWBIS URGENT - WINTER WEATHER MESSAGE National Weather Service Bismarck ND 223 PM CST Fri Dec 3 2021 NDZ001>003-009>011-021-040430- /O.CON.KBIS.WS.A.0001.211204T1800Z-211206T0000Z/ Divide-Burke-Renville-Williams-Mountrail-Ward-McLean- Including the cities of Parshall, Columbus, New Town, Stanley, Wilton, Glenburn, Underwood, Sherwood, Minot, Portal, Lignite, Mohall, Powers Lake, Crosby, Williston, Garrison, Turtle Lake, Washburn, and Bowbells 223 PM CST Fri Dec 3 2021 ...WINTER STORM WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON... * WHAT...Heavy snow possible. Total snow accumulations between 4 and 7 inches possible. Higher amounts possible within heavier snow bands. Winds could gust as high as 35 mph. * WHERE...Portions of northwest and central North Dakota. * WHEN...From Saturday afternoon through Sunday afternoon. * IMPACTS...Travel could be very difficult. Areas of blowing snow could significantly reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. && $$ NDZ004-005-012-013-022-023-025-040430- /O.CON.KBIS.WS.A.0001.211204T2100Z-211206T0000Z/ Bottineau-Rolette-McHenry-Pierce-Sheridan-Wells-Foster- Including the cities of Rugby, Goodrich, Shell Valley, Fessenden, Harvey, Rolette, Dunseith, Rolla, St. John, Velva, Drake, Carrington, Mcclusky, Towner, and Bottineau 223 PM CST Fri Dec 3 2021 ...WINTER STORM WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON... * WHAT...Heavy snow possible. Total snow accumulations between 4 and 7 inches possible. Higher amounts possible within heavier snow bands. Winds could gust as high as 35 mph. * WHERE...Portions of central and northeast North Dakota. * WHEN...From Saturday afternoon through Sunday afternoon. * IMPACTS...Travel could be very difficult. Areas of blowing snow could significantly reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. && $$ Edwards
318 WWUS43 KBIS 040318 WSWBIS URGENT - WINTER WEATHER MESSAGE National Weather Service Bismarck ND 918 PM CST Fri Dec 3 2021 NDZ037-041130- /O.EXA.KBIS.WS.A.0001.211204T2100Z-211206T0000Z/ Stutsman- Including the cities of Jamestown 918 PM CST Fri Dec 3 2021 ...WINTER STORM WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON... * WHAT...Heavy snow possible. Total snow accumulations between 3 and 6 inches possible. Winds could gust as high as 45 mph. * WHERE...Stutsman County. * WHEN...From Saturday afternoon through Sunday afternoon. * IMPACTS...Travel could be very difficult. Areas of blowing snow could significantly reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. && $$ NDZ001>003-009>011-021-041130- /O.CON.KBIS.WS.A.0001.211204T1800Z-211206T0000Z/ Divide-Burke-Renville-Williams-Mountrail-Ward-McLean- Including the cities of Parshall, Columbus, New Town, Stanley, Wilton, Glenburn, Underwood, Sherwood, Minot, Portal, Lignite, Mohall, Powers Lake, Crosby, Williston, Garrison, Turtle Lake, Washburn, and Bowbells 918 PM CST Fri Dec 3 2021 ...WINTER STORM WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON... * WHAT...Heavy snow possible. Total snow accumulations between 4 and 7 inches possible. Higher amounts possible within heavier snow bands. Winds could gust as high as 40 mph. * WHERE...Portions of northwest and central North Dakota. * WHEN...From Saturday afternoon through Sunday afternoon. * IMPACTS...Travel could be very difficult. Areas of blowing snow could significantly reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. && $$ NDZ004-005-012-013-022-023-025-041130- /O.CON.KBIS.WS.A.0001.211204T2100Z-211206T0000Z/ Bottineau-Rolette-McHenry-Pierce-Sheridan-Wells-Foster- Including the cities of Rugby, Goodrich, Shell Valley, Fessenden, Harvey, Rolette, Dunseith, Rolla, St. John, Velva, Drake, Carrington, Mcclusky, Towner, and Bottineau 918 PM CST Fri Dec 3 2021 ...WINTER STORM WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON... * WHAT...Heavy snow possible. Total snow accumulations between 4 and 7 inches possible. Higher amounts possible within heavier snow bands. Winds could gust as high as 40 mph. * WHERE...Portions of central and northeast North Dakota. * WHEN...From Saturday afternoon through Sunday afternoon. * IMPACTS...Travel could be very difficult. Areas of blowing snow could significantly reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. && $$ Hollan
351 WWUS43 KBIS 041039 WSWBIS URGENT - WINTER WEATHER MESSAGE National Weather Service Bismarck ND 439 AM CST Sat Dec 4 2021 NDZ001>003-009>011-041845- /O.UPG.KBIS.WS.A.0001.211204T1800Z-211206T0000Z/ /O.NEW.KBIS.WS.W.0002.211204T2100Z-211206T0000Z/ Divide-Burke-Renville-Williams-Mountrail-Ward- Including the cities of Parshall, Columbus, New Town, Stanley, Glenburn, Sherwood, Minot, Portal, Lignite, Mohall, Powers Lake, Crosby, Williston, and Bowbells 439 AM CST Sat Dec 4 2021 ...WINTER STORM WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 PM CST SUNDAY... * WHAT...Heavy snow expected. Total snow accumulations between 4 and 7 inches. Winds gusting as high as 40 mph late Saturday night through Sunday, creating area of blowing and drifting snow. * WHERE...Northwest and portions of north central North Dakota. * WHEN...From 3 PM this afternoon to 6 PM CST Sunday. * IMPACTS...Visibilities may drop below 1/4 mile due to falling and blowing snow. Travel could be very difficult. Areas of blowing snow could significantly reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions can be obtained by calling 5 1 1. && $$ NDZ004-005-012-013-041845- /O.UPG.KBIS.WS.A.0001.211204T2100Z-211206T0000Z/ /O.NEW.KBIS.WS.W.0002.211204T2100Z-211206T0000Z/ Bottineau-Rolette-McHenry-Pierce- Including the cities of Rugby, Shell Valley, Rolette, Dunseith, Rolla, St. John, Velva, Drake, Towner, and Bottineau 439 AM CST Sat Dec 4 2021 ...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST SUNDAY... * WHAT...Heavy snow expected. Total snow accumulations between 5 and 7 inches. Winds gusting as high as 40 mph Sunday, creating area of blowing and drifting snow. * WHERE...Portions of north central and northeast North Dakota. * WHEN...From 6 PM this evening to 6 PM CST Sunday. * IMPACTS...Visibilities may drop below 1/4 mile due to falling and blowing snow. Travel could be very difficult. Areas of blowing snow could significantly reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions can be obtained by calling 5 1 1. && $$ NDZ021-041845- /O.UPG.KBIS.WS.A.0001.211204T1800Z-211206T0000Z/ /O.NEW.KBIS.WW.Y.0009.211204T2100Z-211206T0000Z/ McLean- Including the cities of Turtle Lake, Wilton, Washburn, Garrison, and Underwood 439 AM CST Sat Dec 4 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 PM CST SUNDAY... * WHAT...Snow expected. Total snow accumulations between 3 and 5 inches. Winds gusting as high as 45 mph late Saturday night through Sunday, creating area of blowing and drifting snow. * WHERE...McLean County. * WHEN...From 3 PM this afternoon to 6 PM CST Sunday. * IMPACTS...Plan on slippery road conditions. Areas of blowing snow could significantly reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions can be obtained by calling 5 1 1. && $$ NDZ022-023-025-037-041845- /O.UPG.KBIS.WS.A.0001.211204T2100Z-211206T0000Z/ /O.NEW.KBIS.WW.Y.0009.211204T2200Z-211206T0000Z/ Sheridan-Wells-Foster-Stutsman- Including the cities of Goodrich, Fessenden, Carrington, Jamestown, Mcclusky, and Harvey 439 AM CST Sat Dec 4 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 PM CST SUNDAY... * WHAT...Snow expected. Total snow accumulations between 2 and 5 inches. Winds gusting as high as 50 mph Sunday, creating area of blowing and drifting snow. * WHERE...Portions of south central and southeast North Dakota. * WHEN...From 4 PM this afternoon to 6 PM CST Sunday. * IMPACTS...Plan on slippery road conditions. Areas of blowing snow could significantly reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions can be obtained by calling 5 1 1. && $$ NDZ017>020-041845- /O.NEW.KBIS.WW.Y.0009.211204T2100Z-211206T0000Z/ McKenzie-Dunn-Mercer-Oliver- Including the cities of Watford City, Halliday, Center, Hazen, Killdeer, and Beulah 439 AM CST Sat Dec 4 2021 /339 AM MST Sat Dec 4 2021/ ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 PM CST /2 PM MST/ THIS AFTERNOON TO 6 PM CST /5 PM MST/ SUNDAY... * WHAT...Snow expected. Total snow accumulations between 3 and 5 inches. Winds gusting as high as 45 mph late Saturday night through Sunday, creating area of blowing and drifting snow. * WHERE...McKenzie, Mercer, Oliver and Dunn Counties. * WHEN...From 3 PM CST /2 PM MST/ this afternoon to 6 PM CST /5 PM MST/ Sunday. * IMPACTS...Plan on slippery road conditions. Areas of blowing snow could significantly reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions can be obtained by calling 5 1 1. && $$ NDZ035-036-041845- /O.NEW.KBIS.WW.Y.0009.211204T2200Z-211206T0000Z/ Burleigh-Kidder- Including the cities of Bismarck, Steele, and Tappen 439 AM CST Sat Dec 4 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 PM CST SUNDAY... * WHAT...Snow expected. Total snow accumulations between 2 and 5 inches. Winds gusting as high as 50 mph Sunday, creating area of blowing and drifting snow. * WHERE...Burleigh and Kidder Counties. * WHEN...From 4 PM this afternoon to 6 PM CST Sunday. * IMPACTS...Plan on slippery road conditions. Areas of blowing snow could significantly reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions can be obtained by calling 5 1 1. && $$ Heinert
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this winter storm watch went out at Dec 3, 4:03 AM CST, 0 minutes earlier.
Area forecast discussion, Dec 3, 4:03 AM CST, 0 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 403 AM CST Fri Dec 3 2021 .SHORT TERM...(Today and tonight) Issued at 345 AM CST Fri Dec 3 2021 Forecast highlights in the short term period will be cooler temperatures along with light snow starting to develop across the southwest and far south central later tonight. Currently, embedded wave exiting off to our east with sfc high pressure building eastward into the region. Surface cold front slowly pushing southeast across western and central North Dakota early this morning, with a period of gusty northwest winds developing along and behind the FROPA. Area of low clouds also pushing southeast with the front, with areas of fog ahead of the front. Fog and low clouds will continue to advect south/southeast this morning. A period of low visibility can be expected with the fog, lasting a couple of hours until northwest winds increase with the frontal passage, scouring out the fog and improving visibility north to south. As the surface high continues to build east, cloud cover is expected to decreasing later this morning, before increasing again across the west this afternoon. Colder air filtering in behind this morning's cold front will see much cooler temperatures than what we've seen lately, though also much closer to normal values for early December, with highs generally in the 30s most areas, to around 40 closer to the South Dakota border area. Breezy as well today for all but the southwest quarter of the state, with the stronger winds north and east where pressure rises will be higher. Surface high pressure slowly drifts east across the Dakotas tonight. This results in winds tapering off though cloud cover will be on the increase ahead of a potent embedded wave that is expected to take shape off to our west Sat morning. Overnight lows tonight forecast to range mainly in the 20s. Chances for snow will increase after midnight southwest into far south central as a lead embedded wave moves across central Montana and we see increasing isentropic lift across our south. This will have to overcome a dry boundary layer though before reaching the surface, thus kept POPs on the lower end. .LONG TERM...(Saturday through Thursday) Issued at 345 AM CST Fri Dec 3 2021 Accumulating snowfall from Saturday morning through Sunday morning will remain the main highlight for the long term forecast period. Strong S/WV will move into the Pacific Northwest Saturday morning, then will quickly push east into the Montana Rockies Sat afternoon. In response, low pressure develops under the influence of the right entrance region of one upper level jet streak and the left exit region of another to our west. As this occurs, precipitation in the form of snow will increase across the parts of the west and far south central Saturday morning, then will spread north and east through the day and night as the low approaches the Montana/North Dakota border towards Saturday evening. Models remain in great agreement on the dynamics of this system: strong frontogenesis to the north and northwest of the low overlapping strong upper level Q-vector divergence and steep midlevel lapse rates. This continues to strongly suggest a classic heavy banded snowfall scenario somewhere across northern or central North Dakota. Along and south of this frontogenetical band, some negative EPV is also likely so a convective element may present itself as well. There remains some uncertainty regarding where the heavier snow band(s) will set up, which is normal in these scenarios. GEFs and Canadian ensembles for 3+ and 6+ inches of snow favor areas north of I94 to near the Canadian border, while the EC ensemble is farther north favoring the Highway 2 corridor and points north. Latest high res guidance is closer to the EC, granted this is at the end of their temporal guidance. While the northern third of the state is still most favored for the heaviest snowfall, we cannot yet rule out a further south solution, though the expected band of snow does appear to lift rather quickly to the north before stalling across my northern 3 tier counties favoring the farther north scenario. If anything from recent guidance, the northern half of the James Valley looks to have the better chances for heavier snow for areas more south. Expect moderate to heavy snowfall to develop wherever the band does setup. Several inches of snow are possible under this band and areas under the heaviest part are likely to see 6 or more inches before the low moves out. In coordination with offices across North Dakota and Minnesota as well as WPC, we opted to issue a Winter Storm Watch for those areas most favored with latest model output and also considering past trends. The watch across our area will include all locations north of the Missouri River/Lake Sakakawea and through the Devils Lake basin. Will also extend the Special Weather Statement for areas south of the watch to the I94 Corridor for the potential of moderate to heavy snow. Will start watch across the northwest at 18Z Sat, and the rest of the aforementioned areas at 21Z for now. Strong winds will materialize as the sfc low moves across the region, increasing out of the north/northwest and become gusty later Saturday night into Sunday. Some lingering light wrap around snow will also be possible Sunday. Any fresh snow that has fallen or is still falling will blow around, causing visibility reductions and drifting snow. Thus we opted for the Winter Storm Watch to extend through Sunday afternoon for this potential. A strong push of cold air is expected Sunday night in the wake of this system, resulting in very cold temperatures with forecast lows Sunday night/Mon AM ranging from the double digits below zero north to the single digits above south. Wind chills are forecast to fall to near 25 below early Monday morning. Daytime highs Monday will be cold, and will struggle to rise much above zero northeast, and maybe into the lower 20s southwest. Another frigid night is also expected Monday night, especially north and east. The remainder of the week will be active, with several waves moving through the region bringing additional chances for precipiation. We look to moderate a bit in regards to temperatures towards mid-week, followed by colder air later in the week as a long wave trough moves across central North America. && .AVIATION...(For the 06Z TAFS through 06Z Friday night) Issued at 125 AM CST Fri Dec 3 2021 A cold front moving from northwest to southeast across North Dakota early this Friday morning will bring areas of MVFR ceilings and gusty northwest winds. Pockets of IFR cigs along with low visibility in fog also possible. Improving conditions are expected during the day Friday. && .BIS WATCHES/WARNINGS/ADVISORIES... Winter Storm Watch from Saturday afternoon through Sunday afternoon for NDZ001>003-009>011-021. Winter Storm Watch from Saturday afternoon through Sunday afternoon for NDZ004-005-012-013-022-023-025. && SHORT TERM...NH LONG TERM...NH AVIATION...NH
Hazardous weather outlook, Dec 3, 1:25 AM CST, 2 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 125 AM CST Fri Dec 3 2021 NDZ001>005-009>013-017>023-025-031>037-040730- Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward- McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells- Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder- Stutsman- 125 AM CST Fri Dec 3 2021 /1225 AM MST Fri Dec 3 2021/ This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, south central North Dakota, southeast North Dakota, and southwest North Dakota. .DAY ONE...Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Accumulating snowfall is becoming increasingly likely across northern and central North Dakota Saturday morning through Sunday morning. Most areas along and north of Interstate 94 have a chance of receiving a few inches of snow. But a narrower band of moderate to heavy snow could bring snow accumulations of 6 inches or greater to some locations. At this time, the heaviest snow is favored over north central North Dakota, but the exact placement of the heavier snow band remains highly uncertain. Keep up to date with the latest forecast and possible weather headlines at www.weather.gov/bis. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report snow amounts to the National Weather Service via social media or by calling 1-800-247-0212. NDZ040>048-050-051-040730- Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-La Moure- McIntosh-Dickey- 125 AM CST Fri Dec 3 2021 /1225 AM MST Fri Dec 3 2021/ This Hazardous Weather Outlook is for portions of south central North Dakota, southeast North Dakota, and southwest North Dakota. .DAY ONE...Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Strong northwest winds gusting to 45 mph are possible on Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
Nearby
Winter Storm Watches in North Dakota, 2021Every winter storm watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.